# SDR SWAA2025071580978

- Difficulty date: June 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS500A TO BS500D STR26R WL152.7 AT FWD CARGO COMPARTMENT.   REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN BS500A TO BS500D STR26R WL152.7 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; DWG 143A7500; SHEET 71; REV: -. DWG 143A7505; SHEET 81; REV: -.
